MAUDE Adverse Event Report: STRYKER-ENDOSCOPY TIJUANA MX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED

STRYKER-ENDOSCOPY TIJUANA MX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Model Number CTI-512N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported during the procedure the device snapped on the plastic part of the instrument, but nothing broke off in the patient.Multiple attempts were made to obtain additional information.No information was provided regarding patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana 22643
MX  22643
Manufacturer (Section G)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana 22643
MX   22643
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key24866254
Report Number3020163307-2026-00005
Device Sequence Number13391246
Product Code NLM
UDI-Device Identifier00885825013318
UDI-Public00885825013318
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTI-512N
Device Catalogue NumberCTI-512N
Device Lot Number0001266949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown